Wick's theorem for nonsymmetric normal ordered products and contractions

File Description SizeFormat 
9801404v1.pdfAccepted version171.34 kBAdobe PDFView/Open
Title: Wick's theorem for nonsymmetric normal ordered products and contractions
Authors: Evans, TS
Kibble, TWB
Steer, DA
Item Type: Journal Article
Issue Date: 1-Nov-1998
URI: http://hdl.handle.net/10044/1/10177
DOI: http://dx.doi.org/10.1063/1.532589
ISSN: 0022-2488
Publisher: AMER INST PHYSICS
Start Page: 5726
End Page: 5738
Journal / Book Title: JOURNAL OF MATHEMATICAL PHYSICS
Volume: 39
Issue: 11
Copyright Statement: © 1998 American Institute of Physics
Appears in Collections:Theoretical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons